# SDR SWAA2021050568274

- Difficulty date: May 2, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 29,262 hours, 13,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVEERWING ESCAPE LT & 6S38 OVERWING ESCAPE GROUND LT INOP. / R&R M1671 EMERGENCY LT POWER SUPPLY BATTERY PACK PER MM 33-51-06. CHECK GOOD.
